×

zbMATH — the first resource for mathematics

Zonal spherical functions on some symmetric spaces. (English) Zbl 0383.43005

MSC:
43A90 Harmonic analysis and spherical functions
22E30 Analysis on real and complex Lie groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Gel’fand, I. M. and Naimark, M. A., Unitdre darstellungen der klassischen Gruppen^ Akademie Verlag, 1957. · Zbl 0077.03405
[2] Harish-Chandra, Spherical functions on a semisimple Lie group I, Amer. J. Math., 80 (1958), 241-310. · Zbl 0093.12801 · doi:10.2307/2372786
[3] Koornwinder, T. H., Orthogonal polynomials in two variables which are eigenfunc- tions of two algebraically independent partial differential operators, III, IV, Jndag. Math., 36 (1974), 357-381. · Zbl 0291.33013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.